| Model Number |
METRIX AIR |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/27/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Product not returned for evaluation.Customer declined replacement product at this time.Customer obtained a replacement product from a local pharmacy and discarded the initial product.Most likely underlying root cause: mlc-20-user's test strip had poor storage(bathroom).Test strip udi# (b)(4).Note: manufacturer contacted customer on (b)(6) 2018, in a follow-up call to ensure that the initial concern was resolved; customer stated that they got a replacement product from the pharmacy and discarded the initial product, however, they didn't start to use it yet.No symptoms or medical attention reported since the last call.
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with tests results from results obtained of 133 and 146 mg/dl.The customer's expected fasting blood glucose test result range is 80 - 100 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2018, a back to back blood test was not performed by the customer.The product is not stored according to specification and is stored in the bathroom.The test strip lot manufacturer's expiration date is 10/18/2019 and test strips were recently opened.The meter memory was reviewed for previous test result history (assisted customer in setting date/time during call): (b)(6).